# SDR DALA2024121611743

- Difficulty date: December 12, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N510DN
- Make and model: Airbus A350-941
- Aircraft serial: 0204
- Aircraft time: 30,208 hours, 2,896 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 30G EMERGENCY PATH LIGHTS DAMAGED. R/R LH AISLE SIDE VIDEO ASSEMBLY PANEL REF A350 CMM 25-26-91 AND PERFORMED OPERATIONAL CHECK ON EMERGENCY / ESCAPE PATH LIGHTS REF A350 AMM 33-51. OPS NORMAL AT THIS TIME. MEL AND PLACARD REMOVED. "M" PROCEDURES REVERSED. OK FOR SVC. (LP# 6569270)
